# SDR AALA200810324

- Difficulty date: November 19, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- Aircraft time: 68,587 hours, 30,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY, ANGLE CRACKED ON AFT END, ABOVE ELEVATOR ACCUMULATOR CUTOUT, CANT FRAME STATION 1474.  REMOVED AND INSTALLED A SERVICEABLE ANGLE PER SRM 51-01.
